Sign in to follow this  
Followers 0

Which SSRI will make me sweat the LEAST?

7 posts in this topic

Posted (edited)

Hi all,

I don't know if I'm going to end up going back on an AD or not. Right now I'm just on 100mg of topamax to help with my appetite. Within the past 2 years I've been on wellbutrin (caused a seizure) effexor (made me sweat like CRAZY!) fluoxetine (twice) and now topamax.

My psych wants me back on the fluoxetine now b/c she thinks it will help with my obsessiveness about my body image/weight/food etc. I talked to my gp about it and he said that since the fluoxetine didn't really help me with those issues when I went up to 60mg on it the first time I took it, then I might want to try lexapro to help with my anxiety.  :)   I've heard that lexapro can cause a lot of weight gain and that it can make you sweat! I came off the effexor b/c I couldn't handle the sweating side effect and even though I've been off it since December, I still sweat more than I did before I went on it.  ;)  

If I have to go back on an SSRI or any AD for that matter, which ones are less likely to cause increased sweating and WEIGHT GAIN? I hope I don't have to go back on anything. I'm trying to find a good therapist to work with on this stuff and I hope I can just work with them and not have to deal with stupid ADs!

I'm just in a really bad place right now and I need help!  :P

Please help if you can.

Thanks guys!

Edited by Meggie

Share this post


Link to post
Share on other sites

Posted

Overating due to lex is usually only in the first two weeks.  It doesn't pig you up longterm.

I've never had sweats from it.  But teeth clenching, I'm about to make the olympic teeth clenching team.

Share this post


Link to post
Share on other sites

Posted

Paxil is the worst for sweating and night sweats. Zoloft not quite so bad but still does it.

Prozac is probably the best.

Share this post


Link to post
Share on other sites

Posted

Sorry just had to jump in and say Nick you have such a way with words "pig you up?" roflmao

Tell me you don't say shit like that to your wife?

That's the funniest thing I've heard all day, you rock!  ;)

Effexor makes me sweat like crazy and yeah just another reason why I'm coming off it.

Ditto to Chimp Prozac didn't have any physical side-effects for me at all.

PF

Share this post


Link to post
Share on other sites

Posted

Lexapro makes me sweat like crazy!  Then again, even Wellbutrin makes me sweat  ;) My darling bride delights in telling me, "Ooooh, you're clammy!"  :)

Tommy

Share this post


Link to post
Share on other sites

Posted

Thanks for the replies guys!

I guess I will try the prozac again if I absolutely have to go back on something.

Share this post


Link to post
Share on other sites

Posted

I'm on Cymbalta and am currently dealing with HARDCORE sweating.  When I was on Paxil, I had pretty much no sweating problems (until I started going through withdrawal), but Cymbalta...hoo-boy! 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0